# SDR DL72S951927

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT 1 BY 1 BY .09375 AFT LT FUSELAGE 3 FEET SWD OF AFT LAV SVC PANEL STA 1243 ST 20L.  REPAIRED SKIN PER SRM  53-30-3 PG 74.
